# SDR DALA2017052604234

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 71,095 hours, 52,748 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT IN REAR OF AIRCRAFT REPORT THAT DURING TAXI INTO THE GATE THEY OBSERVED A VERY INTENSE ODOR DESCRIBED AS POPCORN BURNED IN A MICROWAVE OVEN. INBOUND PILOTS REPORTED THAT THEY SHUTDOWN THE RIGHT ENGINE. DURING TAXI IN AND STARTED THE APU BEFORE ARRIVING AT THE GATE. THE ODOR BECAME VERY INTENSE AS THE AIRCRAFT PARKED AT THE GATE. THE LEFT ENGINE AND APU WERE RUNNING PROVIDING BLEED AIR FOR AIR CONDITIONING. ONCE THE LEFT ENGINE WAS SHUT DOWN THE ODOR DISAPATED. THE APU CONTINUED SUPPLYING BLEED AIR FOR 10 MINUTES WITH NO ODOR PRESENT. PERFORMED PNEUMATIC DIST AMDS WORKCARD 2120-2367 AND AMDS WORKCARD 7100-2619. NO SMOKE OR ODOR NOTED. C/W ODI PREVENTION PROGRAM. MC NOTIFIED. A/C OK FOR SVC.  (LP9601133)
